I know I've lost 8 pounds already while still taking my meds but Im wondering if I ever will get to my BIG goal while still taking meds. If anyone could answer this question, That would be great, Thanks.
__________________ Big Goal:
1st Mini Goal
Last edited by Terra1984 : 11-30-2014 at 08:06 PM.
Hey Terra, congrats on the weight loss. I don't know what medication your on, but I would still like to believe yes you can lose weight on these.
You might want to do a little research on the med you take to find out if weight gain is one of the side effects of this pill. If it is don't fret there are still way's around that.
My husband is bipolar and is on a large cocktail of meds and I have noticed a big increase in his appetite. He is a slim guy though and very active on his job- so no big weight gain there.
I am on high doses of prednisone right now (Crohns disease) and even though I feel like I am starving all the time, I'm fighting it. I have gained huge amounts of weight in the past from the med. But I refuse to gain my loss back or turn back now. So I am keeping on my meal plan and working out at the gym at a pace I can handle. I have still been consistanly losing weight.
One other thing I did was I googled forums that catered to my specific medication and I read all kinds of advice and experience from people that have learned how to take these meds and still lose or maintain their weight. I just believe if you continue doing what you are doing you will still have weight loss.
Our Greatest Glory Is Not In Never Failing, But In Rising Up Everytime We Fail.
~ Ralph Waldo Emerson
Thanks for replying back to my message. The only med Im taking that causes weight gain is InVega, I'll take your advice and find forums that deal with Anti
Psychotic Meds like InVega. I should of put the word Anti in the subject area too but I cant change it now, I tried. Anyway thanks again